BibTeX record journals/cma/Chen19

download as .bib file

@article{DBLP:journals/cma/Chen19,
  author    = {Mo Chen},
  title     = {Unique continuation property for the Zakharov-Kuznetsov equation},
  journal   = {Comput. Math. Appl.},
  volume    = {77},
  number    = {5},
  pages     = {1273--1281},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.camwa.2018.11.002},
  doi       = {10.1016/j.camwa.2018.11.002},
  timestamp = {Mon, 17 Feb 2020 17:56:10 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/Chen19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics